# SDR USAASB01235

- Difficulty date: August 19, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 6, 7, 8 AND 9ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  OPS CHECK NORMAL.  (M)
